Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 1, 2013, 11:35 PM EDT for Campbell County, Kentucky; Hamilton County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2013, 11:35 PM EDT (03:35 UTC)
- Expired
- Jul 2, 2013, 2:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Campbell County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 64 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 11:40 PM EDT | FLASH FLOOD | Newport, KY | ROADS CLOSED FROM 11TH AND MONMOUTH TO 18TH AND MONMOUTH |
| Jul 2, 12:15 AM EDT | HEAVY RAIN 1.4 | 3 Ne Downtown Cincinnat, OH | MEASURED RAIN AT SITE OBYO1 FROM 9 PM UNTIL 1215 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1071 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
773
WGUS51 KILN 020335
FFWILN
KYC037-OHC061-020630-
/O.NEW.KILN.FF.W.0014.130702T0335Z-130702T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1135 PM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 230 AM EDT.
* AT 1131 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO
FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...DAYTON...
DEER PARK...FINNEYTOWN...FORT THOMAS...MADEIRA...NORWOOD...
SOUTHGATE...WYOMING...MARIEMONT AND RIVERBEND AND CONEY ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3925 8450 3918 8431 3904 8443 3905 8450
3908 8449 3911 8446 3916 8454
$$
ASL2 follow-up statements
778
WGUS71 KILN 020428
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1228 AM EDT TUE JUL 2 2013
KYC037-OHC061-020630-
/O.CON.KILN.FF.W.0014.000000T0000Z-130702T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-HAMILTON OH-
1228 AM EDT TUE JUL 2 2013
...FLASH FLOOD WARNING CONTINUES FOR EASTERN HAMILTON AND NORTHERN
CAMPBELL COUNTIES UNTIL 230 AM EDT...
AT 1225 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY
HEAVY RAIN ACROSS THE WARNED AREA. BASED ON RADAR ESTIMATES...FLASH
FLOODING IS LIKELY OCCURRING IN THE AREA OF NORWOOD SOUTHWARD TO THE
OHIO RIVER.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING
INCLUDE...DAYTON...DEER PARK...FINNEYTOWN...FORT
THOMAS...MADEIRA...NORWOOD...READING...SOUTHGATE...WYOMING...
MARIEMONT...RIVERBEND AND CONEY ISLAND.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...AMBERLEY...
ARLINGTON HEIGHTS...ELMWOOD PLACE...FAIRFAX...GOLF MANOR...INDIAN
HILL...LOCKLAND AND LUNKEN AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3925 8450 3918 8431 3904 8443 3905 8450
3908 8449 3911 8446 3916 8454
$$
ASL683
WGUS71 KILN 020529
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 AM EDT TUE JUL 2 2013
KYC037-OHC061-020539-
/O.CAN.KILN.FF.W.0014.000000T0000Z-130702T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-HAMILTON OH-
129 AM EDT TUE JUL 2 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN HAMILTON
AND NORTHERN CAMPBELL COUNTIES HAS BEEN CANCELLED...
MINOR FLOODING WILL CONTINUE TO OCCUR EARLY THIS MORNING...AND THE
FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD ADVISORY.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3925 8450 3918 8431 3904 8443 3905 8450
3908 8449 3911 8446 3916 8454
$$
HATZOSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 8:56 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 1, 8:56 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 856 PM EDT MON JUL 1 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL SLOWLY SHIFT TO THE WEST OVER THE NEXT FEW DAYS. THE REGION WILL CONTINUE TO EXPERIENCE THUNDERSTORM ACTIVITY FROM THIS FEATURE PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE FA THIS EVENING AND INTO THE FIRST PART OF THE OVERNIGHT HOURS BEFORE BEGINNING TO DISSIPATE. STORMS WILL CONTINUE TO PRODUCE HEAVY RAINFALL ACROSS SOME AREAS AND THEREFORE CONTINUED TO MENTION THIS TREAT IN THE HWO. MADE ONLY MINOR ADJUSTMENTS TO LOW TEMPERATURES OVERNIGHT WITH LOW TEMPERATURES STILL GENERALLY IN THE LOW 60S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... THE UPPER LEVEL TROUGH WILL CONTINUE TO INFLUENCE THE WEATHER PATTERN ON TUESDAY WITH SCATTERED SHOWER AND THUNDERSTORM ACTIVITY INCREASING IN COVERAGE FOR THE AFTERNOON HOURS AND INTO THE EARLY EVENING HOURS. EXPECT COVERAGE TO BE SLIGHTLY LESS ON TUESDAY THAN ON MONDAY HOWEVER THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS. EXPECT THUNDERSTORM ACTIVITY TO DECREASE DURING THE EVENING HOURS AND FOR THE OVERNIGHT HOURS. WITH SLIGHTLY LESS THUNDERSTORM ACTIVITY EXPECT TEMPERATURES TO BE A LITTLE HIGHER ON TUESDAY. HIGHS WILL GENERALLY RANGE FROM THE MIDDLE 70S TO MIDDLE 80S. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... DEEP MERIDIONAL FLOW BETWEEN A TROUGH TO THE WEST AND A RIDGE TO THE EAST WILL KEEP OPEN A PIPELINE OF MOISTURE HEADING INTO THE REGION. VARIOUS NORTHWARD MOVING DISTURBANCES WILL RESULT IN A CONTINUATION OF UNSETTLED CONDITIONS ACROSS THE REGION. AT THIS POINT THE GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED THURSDAY. CLOUDS AND PRECIPITATION WILL MAINTAIN HIGHS BELOW NORMAL THROUGH FRIDAY WITH LOWS REMAINING ABOVE NORMAL. AS MID CONTINENT TROUGH WEAKENS THE RIDGE WILL BUILD WEST INTO THE SOUTHEAST STATES. THERE WILL STILL BE DISTURBANCES ROTATING AROUND THE PERIPHERY OF THE HIGH WHICH WILL ALLOW FOR MAINLY DIURNAL CONVECTION ALTHOUGH THIS SHOULD BE MORE SCATTERED IN NATURE. HIGHS SHOULD BE ABLE TO WARM TO NEAR OR SLIGHTLY ABOVE NORMAL. WARM AND MUGGY NIGHTS WILL PREVAIL. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... A LARGE AREA OF LIGHT RAIN WITH EMBEDDED THUNDERSTORMS WILL LIFT NORTHWARD ACROSS THE OHIO RIVER AND MAY AFFECT THE TERMINALS FOR THE FIRST HALF THE NIGHT BEFORE THE AREA OF PRECIPITATION WEAKENS. A STRATUS DECK AFFECTING KDAY IS EXPECTED TO MOVE OUT OF THE AREA THIS EVENING. HOWEVER...ADDITIONAL DEVELOPMENT OF STRATUS APPEARS LIKELY AROUND SUNRISE...MAINLY ACROSS OUR SOUTHWESTERN OHIO TERMINALS...CLOSER TO A SURFACE LOW. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN ON TUESDAY...WITH THE HIGHEST COVERAGE BEING WEST OF THE INTERSTATE 75 CORRIDOR. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...LATTO
Hazardous weather outlook, Jul 1, 7:54 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 754 PM EDT MON JUL 1 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 754 PM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THESE STORMS AND MAY LEAD TO FLOODING ISSUES ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. UNDER THE CONTINUED INFLUENCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM SCATTERED THUNDERSTORMS CAN BE EXPECTED MAINLY DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY AND WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED... HOWEVER A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 8:21 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
821 PM EDT MON JUL 1 2013
OHZ064-065-073-074-020100-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
821 PM EDT MON JUL 1 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...SOUTHEASTERN
PICKAWAY...WESTERN HOCKING AND SOUTHERN FAIRFIELD COUNTIES THROUGH
900 PM EDT...
AT 816 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ADELPHI...
MOVING NORTH AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAINFALL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR
GROVE...ADELPHI...TARLTON...AND AMANDA.
ALSO...HALLSVILLE...SOUTH BLOOMINGVILLE...ADELPHI...LAURELVILLE...
WHISLER...GIBISONVILLE...TARLTON...BUENA VISTA...STOUTSVILLE AND
ROCKBRIDGE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3937 8260 3937 8263 3936 8264 3936 8265
3938 8286 3970 8288 3968 8249
ASLSpecial weather statement, Jul 1, 8:26 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 826 PM EDT MON JUL 1 2013 KYZ090-091-094>096-020115- OWEN KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY- 826 PM EDT MON JUL 1 2013 ...A STRONG THUNDERSTORM WILL AFFECT GRANT...EASTERN GALLATIN... EXTREME SOUTHERN BOONE...WESTERN PENDLETON AND NORTHEASTERN OWEN COUNTIES THROUGH 915 PM EDT... AT 824 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CHERRY GROVE...MOVING NORTHWEST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE. ALSO...STEWARTSVILLE...NORTHCUTT...HOLBROOK...NEEDMORE...TWIN BRIDGES...SHERMAN...LONG RIDGE...NEW LIBERTY...EAGLE HILL AND ELLISTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3862 8492 3883 8467 3864 8442 3846 8461 ASL
Local storm report, Jul 1, 10:22 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN 1 NE DELHI TOWNSHIP 39.11N 84.59W
07/01/2013 M1.62 INCH HAMILTON OH TRAINED SPOTTER
RAINFALL AMOUNT OCCURRED IN UNDER 30 MINUTES.
&&
ASLLocal storm report, Jul 1, 10:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLASH FLOOD 5 N MARSHALL 39.22N 83.48W
07/01/2013 HIGHLAND OH PUBLIC
BLINCO CREEK WAS OVERFLOWING OUT OF ITS BANKS ONTO
OVERMAN ROAD. OVERMAN ROAD HAD WATER OVER IT IN SEVERAL
LOCATIONS. TIME OF EVENT ESTIMATED FROM RADAR.
0607 PM HAIL 5 N MARSHALL 39.22N 83.48W
07/01/2013 E1.75 INCH HIGHLAND OH PUBLIC
HAIL CAUSED SIGNIFICANT DAMAGE TO A BEAN FIELD NEAR
OVERMAN ROAD. TIME ESTIMATED FROM RADAR.
0608 PM FLASH FLOOD 3 WNW RAINSBORO 39.24N 83.48W
07/01/2013 HIGHLAND OH PUBLIC
WATER FLOWING OVER KARNES ROAD NEAR FALL CREEK CHURCH.
TIME OF EVENT ESTIMATED FROM RADAR.
0609 PM TSTM WND DMG 3 WNW RAINSBORO 39.24N 83.46W
07/01/2013 HIGHLAND OH PUBLIC
ONE TREE DOWNED ON KARNES ROAD. TIME ESTIMATED FROM
RADAR.
&&
HATZOSLocal storm report, Jul 1, 11:07 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1107 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD DELHI TOWNSHIP 39.10N 84.61W
07/01/2013 HAMILTON OH LAW ENFORCEMENT
A CREEK WAS REPORTED OUT OF ITS BANKS AND FLOODING
PORTIONS OF THE TOWNSHIP.
&&
ASLLocal storm report, Jul 1, 11:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM FLASH FLOOD CINCINNATI 39.14N 84.51W
07/01/2013 HAMILTON OH LAW ENFORCEMENT
DRAINAGE DITCHES WERE OVERFLOWING INTO STREETS IN THE
CITY.
&&
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:26 PM EDT | Special Weather Statement | ILN | Grant | 49 min |
| Jul 1, 8:31 PM EDT | Areal Flood Advisory | ILN | Grant | 119 min |
| Jul 1, 10:18 PM EDT | Areal Flood Advisory | ILN | Campbell, Kenton | 3 hr |
| Jul 1, 10:35 PM EDT | Flash Flood Warning | ILN | Campbell, Kenton | 3 hr |
| Jul 1, 11:22 PM EDT | Areal Flood Advisory | ILN | Campbell | 3 hr |
| Jul 2, 1:27 AM EDT | Areal Flood Advisory | ILN | Campbell, Kenton | 5 hr |
| Jul 1, 8:21 PM EDT | Special Weather Statement | ILN | Hocking | 39 min |
| Jul 2, 5:19 PM EDT | Special Weather Statement | ILN | Auglaize | 26 min |
Nearby
Flash Flood Warnings in Kentucky, 2013Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.